# SDR AWXA200400908

- Difficulty date: August 5, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK INTERGRANULAR CORROSION WAS FOUND ON R-2 DOOR SILL AT UPPER IB END BETWEEN FR 66 AND FR 68.  MAINTENANCE CUTOUT DAMAGED AREAS OF R-2 DOOR SILL AT UPPER IB END, BOTH AT FR 68; FABRICATED A REPAIR DOUBLER AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14, FIG. 201.
